# SDR SWAA980846

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 2612 · Fire Detection
- Part: Light Illum
- Condition: Ovht
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  A FIRE DETECT ALREADY ON MEL.  AIRCRAFT RETURNED TO MCI  AND MADE AN UNEVENTFUL LANDING.  FOUND BROKEN TERMINAL END AND REMOVED AND REPLACED OVERHEAT MODULE PER BOEING MM.
